# SDR ASAA2017061121043

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,373 hours, 11,553 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, FIRST OFFICER`S CDU DISPLAYED VTK WITH FMC CAUTION LIGHT ON FWD PANEL.  VNAV DISCONNECTED AS WELL AS LNAV. FOLLOWED QRH PROCEDURES FOR FMC FAIL RIGHT.  FMC RT DID RESTORE AFTER 2 MINUTES.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 801, RIGHT FMC LOGGED 1 FAULT LAST FLIGHT, PRES POS LAT RATE.  PERFORMED FIM 34-61, TASK 836, STEP E, CYCLED FOUR CIRCUIT BREAKERS. FMC OPS TEST NORMAL IAW AMM 34-61-00. GROUND VERIFICATION NORMAL.
